# SDR EIAA2010048A

- Difficulty date: August 18, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 3350 · Emergency Lighting
- Part: Cartridge
- Part number: 900835AB
- Part serial: 60219
- Condition: False Activation
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT EMERGENCY LIGHT SWITCH TESTED TO ON, THEN BACK TO ARMED EMERGENCY LIGHTS STAYED ILLUMINATED.  SYS OP'S CHECKED UPPER DECK CREW ESCAPE DOOR LIGHTS AND ONLY ONE DOOR STAYED ILLUMINATED ALL OTHER LIGHTS NORMAL ITEM DEFERRED TO DMI 350.  CORRECTIVE ACTION TO DMI 350 REMOVED AND REPLACED SERVICE CREW SERVICE DOOR CARTRIDGE PER AMM 33-51-04 SYS'S OP'S CHECK NORMAL ON ARMED THIS CLEARED DMI 350.
